# SDR ACE110820011

- Difficulty date: November 8, 2001
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N1563C
- Make and model: Beech 1900C
- Aircraft serial: UC20
- Engine: Pwa PT6A65B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Component: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: E

## Discrepancy

ON DESCENT, NR 2 ENGINE TORQUE BEGAN TO FALL AND THE NR 2 ENGINE OIL PRESSURE WARNING LIGHT CAME ON.  THE ENGINE WAS SECURED.  THE ODOR OF OIL SMOKE WAS IN THE CABIN.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE VERIFIED A LACK OF ENGINE OIL ON THE DIP STICK (6 QUARTS LOW), METAL IN THE ENGINE OIL SCREEN, OIL RUNNING OUT OF THE ENGINE INTAKE AND UNUSUAL NOISE WHEN TURNING THE PROPELLER.  THE ENGINE IS TO BE REPLACED.
